Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 9, 2012, 8:57 AM CST for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2012, 8:57 AM CST (14:57 UTC)
- Expired
- Jan 9, 2012, 10:00 AM CST
- In force
- 63 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 42 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 9:05 AM CST | TSTM WND DMG | 4 Wnw Meadows, TX | ROOF DAMAGE TO HOMES. GARAGE DOORS BLOWN IN. POSSIBLE TORNADO. TIME ESTIMATED. |
| Jan 9, 9:05 AM CST | TORNADO 1 | 5 Wnw Meadows, TX | AN EF-1 TORNADO WITH WINDS OF 95 MPH TOUCHED DOWN NEAR THE INTERSECTION OF BISSONNET STREET AND GAINS ROAD IN MISSION BEND OF FORT BEND COUNTY. SEVERAL HOMES WERE DAMAGED WITH ONE HAVING SIGNIFICANT ROOF DAMAGE. DAMAGE PATH LENGTH WAS 0.50 MILES WITH A WIDTH O |
| Jan 9, 9:05 AM CST | TORNADO | 5 Wnw Meadows, TX | AN EF-1 TORNADO WITH WINDS OF 95 MPH TOUCHED DOWN NEAR THE INTERSECTION OF BISSONNET STREET AND GAINS ROAD IN MISSION BEND OF FORT BEND COUNTY. SEVERAL HOMES WERE DAMAGED WITH ONE HAVING SIGNIFICANT ROOF DAMAGE. DAMAGE PATH LENGTH WAS 0.50 MILES WITH A WIDTH O |
| Jan 9, 9:40 AM CST | TSTM WND GST 60 | 3 Ne Hilshire Village, TX | 60 MPH WIND GUST AT HCFCD AT HWY 290 AND LOOP 610. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS54 KHGX 091457
SVRHGX
TXC039-157-201-091600-
/O.NEW.KHGX.SV.W.0003.120109T1457Z-120109T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
857 AM CST MON JAN 9 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BRAZORIA COUNTY IN SOUTHEAST TEXAS...
NORTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
SOUTHERN HARRIS COUNTY IN SOUTHEAST TEXAS...
* UNTIL 1000 AM CST
* AT 853 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MISSION BEND TO TOWN WEST TO
RICHMOND...AND MOVING EAST AT 25 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO THE MEDICAL CENTER...RELIANT PARK...MINUTE MAID PARK...
HOBBY AIRPORT...HERMAN PARK...THE GALLERIA...WEST UNIVERSITY
PLACE...SUGAR LAND...STAFFORD...SPRING VALLEY...SOUTHSIDE PLACE...
SOUTH HOUSTON...ROSENBERG...PLEAK...PINEY POINT VILLAGE...PECAN
GROVE...PEARLAND...MISSOURI CITY...MEADOWS...MANVEL...JACINTO
CITY...HUNTERS CREEK VILLAGE...HOUSTON...HEDWIG VILLAGE...GALENA
PARK...FRESNO...FIRST COLONY...CLOVERLEAF...BUNKER HILL VILLAGE...
BROOKSIDE VILLAGE...BELLAIRE AND ALDINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2948 9525 2947 9588 2963 9574 2982 9572
2995 9523 2974 9513
TIME...MOT...LOC 1457Z 253DEG 22KT 2976 9562 2966 9564
2957 9572
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 4:01 AM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Jan 9, 4:01 AM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 AM CST MON JAN 9 2012
.DISCUSSION...
POTENT UPPER LOW NEAR EL PASO WILL CONTINUE SLOWLY PUSHING EWD
TODAY. LARGE SCALE LIFT WILL INCREASE THRU THE DAY AS WILL
SHRA/TSTM COVERAGE WITH FAVORABLE DIFFLUENCE AND MOISTURE IN
PLACE. LOOKS LIKE THE DIFFUSE FRONTAL BOUNDARY HAS MOVED INT0
EXTREME NRN ZONES OVERNIGHT AND WE'VE BEEN SEEING A HANDFULL OF
STORMS WITH WEAK ROTATION OVERNIGHT. THINK THIS WILL PROBABLY BE
THE CASE INTO EARLY AFTN WITH JUST ENOUGH INSTABILITY/HELICITY IN
PLACE. THOUGH CHANCES ARE LOW...CANNOT TOTALLY ELIMINATE CHANCES
OF ISOLATED TORNDOES IN ANY OF THESE STRONGER CELLS. STILL MORE
CONCERNED WITH THE POTENTIAL FOR LOCALIZED HEAVY RAIN. SOME HCOEM
GAGES IN SRN HARRIS COUNTY HAVE RECEIVED 2-3.5" OF RAIN WITH JUST
THE CLUSTER OF STORMS THAT PUSHED THROUGH THERE A FEW HOURS AGO.
LOCALIZED QPF AMOUNTS WILL BE NUDGED UP TO 5". SFC LOW/WAVE IS
FCST TO DEVELOP IN S TX AND MOVE UP INTO SE TX LATER THIS AFTN AND
NE OF THE REGION TONIGHT - LIKELY ENHANCING TRAINING PRECIP ALONG
THE WAVE/FRONTAL BOUNDARY INTERSECTIONS. (WORTH NOTING HOWEVER IS
THE 3KM WRF SHOWING SWD PROGRESS OF THE FRONT THRU THE DAY - AND
WITH NOT BEING AS CONCERNED W/ SFC LOW - ENDING PRECIP LATE IN THE
AFTN). FOR NOW WILL GO WITH THE SLOWER MAJORITY WHICH ENDS PRECIP
FROM SW TO NE DURING THE OVERNIGHT HOURS TONIGHT.
WRAP AROUND CLOUDS SHOULD PERSIST INTO TUESDAY...AND DRY MILD WX
ON WED AS THE SYSTEM PUSHES AWAY FROM TX. FAIRLY STRONG COLD FRONT
SHOULD PUSH THROUGH WED NIGHT BRINGING A CANADIAN AIRMASS INTO THE
AREA. NOT EXPECTING ANY PRECIP WITH THIS FRONT WHICH SHOULD BE
MOISTURE STARVED. MANY INLAND LOCATIONS WILL LIKELY SEE A LIGHT
FREEZE THURS AND FRI NIGHTS. 47
&&
.MARINE...
TRICKY FCST GIVEN THE INTERACTION OF THE STREAMER STORMS COMING OFF
THE GULF AND THE SEA FOG TRYING TO STAY IN PLACE. ADDED TO THIS ARE
THE LARGER SCALE WX SYSTEMS APPROACHING FROM THE WEST/NORTH. SO ALL
THIS BEING SAID...THIS SEEMS TO BE COVERED BY THE CURRENT FCSTS. WE
SHOULD SEE STRONG OFFSHORE WINDS DEVELOP LATE TONIGHT/EARLY TUES AS
THE UPPER LEVEL STORM SYSTEM MOVES ACROSS FROM THE WEST. CAUTION OR
ADVISORY FLAGS A GOOD POSSIBILITY TUES/TUES NIGHT. A BIT OF A BREAK
BY WEDS BUT THE PASSAGE OF A STRONG COLD FRONT WEDS NIGHT MAY BRING
WIND SPEEDS BACK UP TO ADVISORY LEVELS ONCE AGAIN. WINDS SHOULD DE-
CREASE THURS NIGHT AS HIGH PRESSURE SETTLES OVER THE AREA. 41
&&
.AVIATION...
MESSY FCST AS STRONG WAA COMBINED WITH S/WV ENERGY VIA THE WSW FLOW
HELPS TO GENERATE SOME TSRA THIS MORNING. ALL OF THIS IS AHEAD OF A
MORE QUIET/FOGGY PATTERN THAT WAS IN PLACE BEFORE. QUESTIONS ABOUND
WITH THE UPCOMING 12Z TAF PACKAGE AS MODELS OFFERING UP A COUPLE OF
DIFFERENT SOLUTIONS FOR TODAY. ATTM GOING TO KEEP WITH MOSTLY MVFR/
OCCASIONALLY IFR CIGS TODAY ALONG WITH THE MENTION OF TS THROUGHOUT
THE FCST PERIOD. NO CLEARING/IMPROVEMENT UNTIL TUES AFTN AS PER THE
GOING TRENDS. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 65 45 55 38 64 / 100 80 20 0 0
HOUSTON (IAH) 71 51 59 41 66 / 100 90 20 0 0
GALVESTON (GLS) 70 53 58 47 63 / 100 90 10 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON FOR
THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&Hazardous weather outlook, Jan 9, 4:18 AM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 418 AM CST MON JAN 9 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 418 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT SHOWERS AND EMBEDDED THUNDERSTORMS TO BECOME WIDESPREAD TODAY AS A STORM SYSTEM MOVES INTO THE REGION. HEAVY RAINFALL WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA. AT THIS TIME...AVERAGE RAINFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED 5 INCH AMOUNTS POSSIBLE. CHANCES OF SEVERE WEATHER ARE FAIRLY LOW AS INSTABILITY WILL BE LIMITED. HOWEVER...WHAT LIMITED INSTABILITY THERE IS AND WIND FIELDS IN PLACE MAY SUPPORT SMALL HAIL AND ISOLATED TORNADOES. THIS THREAT WILL PROBABLY BE HIGHEST DURING THE MORNING HOURS. RAINFALL SHOULD TAPER OFF FROM SOUTHWEST TO NORTHEAST DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CANADIAN COLD FRONT WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. A LIGHT FREEZE IS POSSIBLE ACROSS SOME INLAND LOCATIONS THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ330-335-350-355-370-375-101200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 418 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY SEA FOG WILL REDUCE VISIBILITIES ACROSS THE NEARSHORE WATERS AND BAYS. THE FOG COULD BE LIMITED DUE TO INCREASING SHOWER AND THUNDERSTORM COVERAGE THROUGHOUT THE DAY. SOME OF THE STORMS COULD BE STRONG. A COLD FRONT SHOULD PUSH OFF THE COAST LATER THIS EVENING PRODUCING MODERATE TO STRONG NORTHWEST WINDS. A SMALL CRAFT ADVISORY WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TUESDAY AND SMALL CRAFT ADVISORIES WILL STILL BE IN PLACE. ANOTHER STRONGER COLD FRONT SHOULD PUSH OFF THE COAST LATE WEDNESDAY NIGHT OR THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jan 9, 4:40 AM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
440 AM CST MON JAN 9 2012
TXZ163-176-177-198-091145-
GRIMES-HOUSTON-MADISON-WALKER-
440 AM CST MON JAN 9 2012
...STRONG STORM MOVING THROUGH MADISON COUNTY...
AT 436 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MADISONVILLE...MOVING EAST
AT 30 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...NORTH ZULCH...
AUSTONIO...MIDWAY AND MADISONVILLE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3129 9553 3105 9543 3094 9544 3093 9541
3090 9541 3079 9607 3096 9613 3110 9589
3110 9578 3114 9578 3116 9574 3118 9575
TIME...MOT...LOC 1039Z 252DEG 25KT 3090 9600Local storm report, Jan 9, 5:11 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
511 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 12 NE BRYAN 30.79N 96.22W
01/09/2012 BRAZOS TX LAW ENFORCEMENT
TREES BLOWN DOWN NEAR OSR AND FOUNTAIN SWISS RD IN NE
BRAZOS COUNTY.
&&
47Special weather statement, Jan 9, 5:52 AM CST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
552 AM CST MON JAN 9 2012
TXZ199-212-213-091245-
HARRIS-MONTGOMERY-WALLER-
552 AM CST MON JAN 9 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 547 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PINEHURST...MOVING NORTHEAST
AT 15 MPH. THIS STORM IS BEGINNING TO SHOW SIGNS OF ROTATION AND
WILL BE CLOSELY MONITORED.
FUNNEL CLOUDS...PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...MAGNOLIA...STAGECOACH
AND PINEHURST.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3002 9583 3017 9594 3025 9586 3025 9580
3030 9580 3043 9565 3020 9543
TIME...MOT...LOC 1151Z 236DEG 14KT 3015 9580Special weather statement, Jan 9, 6:40 AM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
640 AM CST MON JAN 9 2012
TXZ210>212-226-227-091345-
AUSTIN-COLORADO-FORT BEND-WALLER-WHARTON-
640 AM CST MON JAN 9 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 638 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BELLVILLE TO 11 MILES WEST OF SEALY TO 20 MILES SOUTHWEST OF EAGLE
LAKE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...ROCK ISLAND...NADA...
MONAVILLE...GARWOOD...EGYPT...CAT SPRING...SEALY...SAN FELIPE...
PATTISON...EAGLE LAKE...BROOKSHIRE AND BELLVILLE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2976 9643 2999 9648 2996 9597 2973 9593
2929 9622 2931 9659 2935 9657 2942 9665
TIME...MOT...LOC 1240Z 275DEG 18KT 2990 9635 2976 9633
2939 9656Local storm report, Jan 9, 6:49 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 12 NE BRYAN 30.79N 96.22W
01/09/2012 BRAZOS TX LAW ENFORCEMENT
TREES BLOWN DOWN NEAR OSR AND FOUNTAIN SWISS RD IN NE
BRAZOS COUNTY.
0545 AM TSTM WND DMG TRINITY 30.94N 95.37W
01/09/2012 TRINITY TX LAW ENFORCEMENT
CLUSTERS OF TREES DOWN ALONG FM 230 FROM THE COUNTY LINE
TO TRINITY.
&&
47Local storm report, Jan 9, 8:42 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
842 AM CST MON JAN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM HAIL EAST BERNARD 29.53N 96.06W
01/09/2012 E1.50 INCH WHARTON TX PUBLIC
PING PONG SIZE HAIL IN EAST BERNARD RELAYED FROM HCFCD.
&&
OVERPECKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 10:44 PM CST | Marine Dense Fog Advisory | HGX | 19 hr | |
| Jan 9, 2:20 AM CST | Special Weather Statement | HGX | Chambers | 40 min |
| Jan 9, 4:40 AM CST | Special Weather Statement | HGX | Madison | 65 min |
| Jan 9, 4:58 AM CST | Tornado Warning | HGX | Houston, Madison, San Jacinto, Trinity, Walker | 47 min |
| Jan 9, 5:45 AM CST | Tornado Warning | HGX | Polk, San Jacinto, Trinity, Walker | 44 min |
| Jan 9, 5:52 AM CST | Special Weather Statement | HGX | Montgomery | 53 min |
| Jan 9, 6:02 AM CST | Tornado Warning | HGX | Montgomery | 58 min |
| Jan 9, 6:40 AM CST | Special Weather Statement | HGX | Austin, Colorado | 65 min |
| Jan 9, 7:17 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 43 min |
| Jan 9, 7:58 AM CST | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Harris, Waller, Wharton | 62 min |
| Jan 9, 8:11 AM CST | Tornado Warning | HGX | Fort Bend | 49 min |
| Jan 9, 8:58 AM CST | Tornado Warning | HGX | Fort Bend, Harris | 47 min |
| Jan 9, 9:20 AM CST | Special Weather Statement | HGX | Wharton | 25 min |
| Jan 9, 9:28 AM CST | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| Jan 9, 9:35 AM CST | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto | 115 min |
| Jan 9, 9:40 AM CST | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 2 hr |
| Jan 9, 9:49 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda, Wharton | 41 min |
| Jan 9, 9:52 AM CST | Flash Flood Warning | HGX | Fort Bend, Harris, Wharton | 3 hr |
| Jan 9, 9:58 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Wharton | 32 min |
| Jan 9, 10:13 AM CST | Areal Flood Advisory | HGX | Harris, Montgomery, Waller | 2 hr |
| Jan 9, 10:17 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Harris | 43 min |
| Jan 9, 10:21 AM CST | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| Jan 9, 10:25 AM CST | Special Marine Warning | HGX | 2 hr | |
| Jan 9, 10:33 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 42 min |
| Jan 9, 10:37 AM CST | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 3 hr |
| Jan 9, 10:46 AM CST | Special Weather Statement | HGX | Liberty | 44 min |
| Jan 9, 11:06 AM CST | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| Jan 9, 11:11 AM CST | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Jan 9, 11:26 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 64 min |
| Jan 9, 11:35 AM CST | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Jan 9, 11:54 AM CST | River Flood Warning | HGX | Harris | 22 hr |
| Jan 9, 12:16 PM CST | Areal Flood Advisory | HGX | Matagorda | 119 min |
| Jan 9, 12:27 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 48 min |
| Jan 9, 12:39 PM CST | Special Marine Warning | HGX | 66 min | |
| Jan 9, 12:39 PM CST | Tornado Warning | HGX | Galveston | 36 min |
| Jan 9, 12:48 PM CST | Special Marine Warning | HGX | 117 min | |
| Jan 9, 1:16 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 29 min |
| Jan 9, 1:41 PM CST | Special Marine Warning | HGX | 64 min | |
| Jan 9, 2:05 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 25 min |
| Jan 9, 2:16 PM CST | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Jan 9, 2:52 PM CST | Special Marine Warning | HGX | 83 min | |
| Jan 9, 2:56 PM CST | Small Craft Advisory | HGX | 11 hr | |
| Jan 9, 3:08 PM CST | Special Marine Warning | HGX | 67 min | |
| Jan 9, 4:19 PM CST | Special Marine Warning | HGX | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.